Can having a abortion cause the : I had a... - Women's Health

Women's Health

28,582 members3,278 posts

Can having a abortion cause the

Phmidkw profile image

I had a Abortion all most a year ago and after it got a Implant and ever since my period has not been the same . After it I a had a period for about 8weeks then it stop at one point my period was so heavy and I could feel colts coming out and that stop . And Recently I had a period for 2 months now it not heavy but I have small colts and some time it brown I don’t know if this Normal .

2 Replies

Best to go see your doctor. You might wish to try a different contraceptive, your doctor or the family planning clinic might be the best source to advise on that.

Hello,It could be a number of things. I think it's best to see your doc. It could be your age too. Your experience of clots and brown blood sound very much like menopausal periods. Good luck and go to see that doc.

You may also like...